RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 65–69 (Mi jmag482)  

The metric and measure of the space of types of second order curves

V. I. Denisov

Kharkiv State University

Abstract: The author has considered the space of types of second order curves, e.g. the set of classes of triples of real numbers $(a_{11},a_{12},a_{22})\ne(0,0,0)$ generated by translations of plane and multiplications by a non-zero constant. On this set classes an invariant Riemannian metric and measure is defined. The measure of elliptic and hyperbolic curve types has been evaluated.

Full text: PDF file (269 kB)
Full text: http:/.../abstract.php?uid=m03-0065r

Bibliographic databases:
Received: 09.06.1994

Citation: V. I. Denisov, “The metric and measure of the space of types of second order curves”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 65–69

Citation in format AMSBIB
\Bibitem{Den96}
\by V.~I.~Denisov
\paper The metric and measure of the space of types of second order curves
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 65--69
\mathnet{http://mi.mathnet.ru/jmag482}
\zmath{https://zbmath.org/?q=an:0869.53050}


Linking options:
  • http://mi.mathnet.ru/eng/jmag482
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020